Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I am currently on the depo-provera jab but am bleeding constantly at the moment. I maintain a proper diet

ok i am a 20 year old guy..and lately for like a year or maybe more i have been having little tiny aches in my chest ..most of the time where my heart is located. my diet is not all that good...but i am not really unhealthy..i try to drink alot of water and i eat oatmeal alot in the mornings..not every morning..and i eat eggs a little more than maybe i am supposed to..i am not overweight ..i dont think..i am not really muscular is my stomach area..but i am not fat. i felt like a sharp pain in my heart or in the area where my heart is..and it lasted like 1 second..or split sec. and then another never happened...but is it because i am not exercising enough or eating healthy enough???
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  268
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
If you're concerned see your doctor. It could be anything from gas to some form of angina, to something more serious. Don't be like the guy from Threes Company who waited too long to go see a doctor. It's probably nothing , but it's better to get things checked out then wait and worry and increase your stress by the unknown. You could at least call a consulting nurse, or if you're in school, see a school nurse and see what she says. Good luck. You could at least get your blood pressure and cholesterol checked. I would be on guard for any chest pain that lasts for more than one minute or that has any radiating qualities down your left arm, back or face.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor